# SDR 07FDEA01527

- Difficulty date: April 18, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,072 hours, 35,589 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5710-102033 WINGS (AD 90-06-09 AND AD 94-07-08) MAIN FRAME - RIB REPAIR EO 7-5710-7-2308 PART 2. COMPLIED WITH EA 7-5710-102033 (AD90-06-09 AND AD 94-07-08)  RIB REPAIR  EO 7-5710-7-2308 PART 2.
